I have pain in the very upper back of my legs and the inside of my legs where the thigh meets the body. It began a few weeks ago. I am 64 and have been a type 2 diabetic for 5 years. I also have been treated for hypertension and high cholesterol levels since the age of 50. I take daily Glucophage 500 x 2, Januvia 100, Actos 30 (newly prescribed), Lisinopril 40, Amlodopine 10 (newly prescribed), and HCTZ 25. What do you think is the cause of my pain? Thanks.
There are many causes for leg pain, one being diabetes. http://arthritis.about.com/od/legpain/Leg_Pain_Causes_Symptoms_Diagnosis_Treatment_Pain_Relief.htm
A doctors physical exam is necessary to rule out muscle, joint, or nerve damage.
Did your leg pain start after starting your new medication?
Have you started doing something physical recently- walking more, exercising more/less?
Have you had a doctor look at your leg for poor circulation, nerve, tendon and/or muscle damage?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.